# SDR COEA0717908

- Difficulty date: March 7, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: S54310252200
- Condition: Damaged
- Location: Lt Nacelle
- Part time: 30,172 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRETTING DAMAGE ON LT NACELLE REBATE FLANGE COMMON TO PANEL 475AL.  REBATE PANEL REMOVED.  FABRICATED AND INSTALLED NEW REBATE PANEL IAW ATR42 SRM.  (M)
